# SDR BAQA091212

- Difficulty date: November 18, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N911BG
- Make and model: Urocop EC135P1
- Aircraft serial: 0015
- Aircraft time: 977 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: L316M30C1003
- Part serial: 0109
- Condition: Inoperative
- Location: Cockpit
- Part time: 978 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT REMOVED OFF THE RENTAL SHIP.  SEGMENTS IN WARNING.  DISPLAY INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
